# SDR DALA2016033102566

- Difficulty date: March 30, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 31,529 hours, 31,500 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Dented
- Location: Rudder Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RUDDER TAB L/H SIDE, 33" FROM LOWER EDGE AND 5" FROM AFT EDGE.  CUT OUT DAMAGED AREA IN RUDDER TAB LT SIDE AND ACCOMPLISHED A HOT BOND DOUBLER REPAIR IAW SRM 55-41-01.
